Strong and ∆-Convergence of a New Iteration for Common Fixed Points of Two Asymptotically Nonexpansive Mappings

Main Article Content

J. Robert Dhiliban, A. Anthony Eldred


The purpose of this paper is to study strong and ∆ - convergence of a newly defined iteration to a common fixed point of two asymptotically nonexpansive self mappings in a hyperbolic space framework. We provide an example and a comparison table to support our assertions.

Article Details


  1. K. Goebel, W. Kirk, A Fixed Point Theorem for Asymptotically Nonexpansive Mappings, Proc. Amer. Math. Soc. 35 (1972), 171-174.
  2. D.R. Sahu, D. O’Regan, R.P. Agarwal, Fixed Point Theory for Lipschitzian-Type Mappings with Applications, Springer, New York, 2009.
  3. M.O. Osilike, S.C. Aniagbosor, Weak and Strong Convergence Theorems for Fixed Points of Asymptotically Nonexpensive Mappings, Math. Computer Model. 32 (2000), 1181-1191.
  4. J. Schu, Iterative Construction of Fixed Points of Asymptotically Nonexpansive Mappings, J. Math. Anal. Appl. 158 (1991), 407-413.
  5. K.K. Tan, H.K. Xu, Approximating Fixed Points of Nonexpansive Mappings by the Ishikawa Iteration Process, J. Math. Anal. Appl. 178 (1993), 301-308.
  6. W.R. Mann, Mean Value Methods in Iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510.
  7. S. Ishikawa, Fixed Points by a New Iteration Method, Proc. Amer. Math. Soc. 44 (1974), 147-150.
  8. K.K. Tan, H.K. Xu, Fixed Point Iteration Processes for Asymptotically Nonexpansive Mappings, Proc. Amer. Math. Soc. 122 (1994), 733-739.
  9. R. Agarwal, D.O. Regan, D. Sahu, Iterative Construction of Fixed Points of Nearly Asymptotically Nonexpansive Mappings, J. Nonlinear Convex Anal. 8 (2007), 61-79.
  10. M. Abbas, B.S. Thakur, D. Thakur, Fixed Points of Asymptotically Nonexpansive Mappings in the Intermediate Sense in CAT(0) Spaces, Commun. Korean Math. Soc. 28 (2013), 107-121.
  11. S. Chang, L. Wang, H. J. Lee, C. K. Chan, and L. Yang, Demiclosed Principle and δ-Convergence Theorems for Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces, Appl. Math. Comput. 219 (2012), 2611-2617.
  12. S. Dhompongsa, B. Panyanak, On δ-Convergence Theorems in CAT(0) Spaces, Computers Math. Appl. 56 (2008), 2572-2579.
  13. S.H. Khan, M. Abbas, Strong and ∆-Convergence of Some Iterative Schemes in CAT(0) Spaces, Computers Math. Appl. 61 (2011), 109-116.
  14. K. Goebel, Iteration Processes for Nonexpansive Mappings. In: S.P. Singh, S. Thomeier, (eds.) Topological Methods in Nonlinear Functional Analysis, Contemporary Mathematics, vol. 21, pp. 115–123. American Math. Soc, Providence, 1983.
  15. W.A. Kirk, Krasnoselskii’s Iteration Process in Hyperbolic Space, Numer. Funct. Anal. Optim. 4 (1982), 371-381.
  16. S. Reich, I. Shafrir, Nonexpansive Iterations in Hyperbolic Spaces, Nonlinear Anal.: Theory Meth. Appl. 15 (1990), 537-558.
  17. U. Kohlenbach, Some Logical Metatheorems With Applications in Functional Analysis, Trans. Amer. Math. Soc. 357 (2005), 89-128.
  18. A. Şahin, M. Başarır, On the Strong Convergence of a Modified S-Iteration Process for Asymptotically QuasiNonexpansive Mappings in a CAT(0) Space, Fixed Point Theory Appl. 2013 (2013), 12.
  19. G. Das, Fixed Points of Quasinonexpansive Mappings, Indian J. Pure Appl. Math. 17 (1986), 1263-1269.
  20. S. H. Khan and W. Takahashi, Approximating Common Fixed Points of Two Asymptotically Nonexpansive Mappings, Sci. Math. Japon. 53 (2001), 143-148.
  21. W. Takahashi, T. Tamura, Limit Theorems of Operators by Convex Combinations of Nonexpansive Retractions in Banach Spaces, J. Approx. Theory. 91 (1997), 386-397.
  22. G.S. Saluja, Convergence of Modified S-Iteration Process for Two Asymptotically Quasi-Nonexpansive Type Mappings in CAT(0) Spaces, Demonstr. Math. 49 (2016), 107-118.
  23. W. Takahashi, A Convexity in Metric Space and Nonexpansive Mappings. I., Kodai Math. J. 22 (1970), 142-149.
  24. T. Shimizu, W. Takahashi, Fixed Points of Multivalued Mappings in Certain Convex Metric Spaces, Topol. Meth. Nonlinear Anal. 8 (1996), 197-203.
  25. M. Edelstein, The Construction of an Asymptotic Center With a Fixed-Point Property, Bull. Amer. Math. Soc. 78 (1972), 206-208.
  26. K. Goebel, W.A. Kirk, Topics in Metric Fixed Point Theory, 1st ed., Cambridge University Press, 1990.
  27. L. Leustean, Nonexpansive Iterations in Uniformly Convex w-Hyperbolic Spaces, In: Nonlinear Analysis and Optimization I: Nonlinear Analysis, vol. 513, pp. 193-209, 2010.
  28. T.C. Lim, Remarks on Some Fixed Point Theorems, Proc. Amer. Math. Soc. 60 (1976), 179-182.
  29. A.R. Khan, H. Fukhar-ud-din, M.A. Ahmad Khan, An Implicit Algorithm for Two Finite Families of Nonexpansive Maps in Hyperbolic Spaces, Fixed Point Theory Appl. 2012 (2012), 54.